# SDR USAA001787

- Difficulty date: October 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR WEB CORRODD .5 INCH, BS 1715, RBL 8.  CORROSION LEVEL 1 C53-252-03.  INSTALLED FABRICATED REPAIR DOUBLER PER EA 68243.  (M)
